# SDR DALA2023050903640

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 6,650 hours, 3,218 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8303 - ATB - DUE TO "L BLEED FAIL" WITH RIGHT BLEED ON MEL. CORRECTIVE ACTION: REPLACED LEFT HIGH PRESSURE VALVE. (LP# 9494708)
